EconPapers    
Economics at your fingertips  
 

A Box-Cox semiparametric multiplicative error model

Xuehai Zhang ()
Additional contact information
Xuehai Zhang: Paderborn University

No 122, Working Papers CIE from Paderborn University, CIE Center for International Economics

Abstract: Republished as CIE Working Paper 2019-08

Pages: 34 pages
Date: 2019-08
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://groups.uni-paderborn.de/wp-wiwi/RePEc/pdf/ciepap/WP122.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pdn:ciepap:122

Access Statistics for this paper

More papers in Working Papers CIE from Paderborn University, CIE Center for International Economics Contact information at EDIRC.
Bibliographic data for series maintained by WP-WiWi-Info ( this e-mail address is bad, please contact ) and ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:pdn:ciepap:122